# SDR 95ZZZX5822

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2471M
- Make and model: Piper PA-23-250
- Aircraft serial: 277954065
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED LOW EGT ON THE LEFT ENGINE.  A VISUAL INSPECTION OF NR 6 CYLINDER WHERE THE EGT PROBE IS LOCATED REVEALED A CRACK AT THE LOWER SPARK PLUG HOLE.  AFTER REMOVING THE CYLINDER, FOUND THE CRACK WENT FROM SPARK PLUG HOLE TO SPARK PLUG HOLE WITH MISSING METAL AROUND THE EXHAUST VALVE.
